# SDR ASAA2021122037021

- Difficulty date: December 20, 2021
- Submitted: December 30, 2021
- Operation: Air carrier
- Aircraft: N642VA
- Make and model: Airbus A300*
- Aircraft serial: 03670
- Aircraft time: 39,265 hours, 14,004 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: D5348004320600
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN AFT SIDE FLOOR STRUCTURE + Y1292 FR 69 HAS CORROSION. DOT:W467 GROUNDED - YES. BLENDED AREA ORIGINAL THICKNESS .071Ï¿½ LOSS .053Ï¿½ REMAINING  .018Ï¿½ FOUND TO BE OUT OF LIMITS IAW AIRBUS A320 SRM 53-41-14 TOOL# T8224P. CUTOUT DAMAGE,  MATERIAL ID , FABRICATED. LOCATED, DRILLED AND DEBURRED IAW AIRBUS A320 SRM 53-41-14-300 REPAIR 8. HEAT TREAT 2EA ANGLE IAW AIRBUS A320 SRM 51-25-00. ALODINED IAW AIRBUS A320 SRM 51-21-11. PRIMED AND PAINTED IAW AIRBUS A320 AMM 51-23-00. MATERIAL 7075-T6 .071Ï¿½ AND 7075-0 .080Ï¿½ PO:1016024.1, PO:1002771.1 DOT REMOVED
